# SDR CA021230003

- Difficulty date: December 28, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Airbus A320-232
- Aircraft time: 22,074 hours
- Engine: Iae V2527A5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Proximity Sensor
- Part number: ABS012131
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FIVE CASES OF FLAP LOCK WITH NO MOVEMENT HAVE BEEN REPORTED SINCE 01 NOVEMBER. THERE WAS NO HARD FAULT AND FAULT COULD NOT BE DUPLICATED ON THE GROUND. ITEMS CHANGED OR TESTED INCLUDE THE SLAT FLAP CONTROL COMPUTER (SFCC), ASYMMETRY POSITION PICK OFF UNIT (APPU), VISUAL INSPECTION OF THE WHOLE MECHANICAL SYSTEM INCLUDING A CHECK FOR WATER INGRESSION IN THE ROTARY ACTUATORS, REPLACEMENT OF ROTARY ACTUATORS ON ADVICE FROM AIRBUS INDUSTRIES. THE LATEST FAULT WAS A HARD FAULT, RT PROXIMITY SENSOR 38CV, WHICH WAS CLEANED AND OPERATIONAL TEST CARRIED OUT WITH NO FAULT. PROXIMITY SENSOR TO BE CHANGED WHEN PARTS AVAILABLE.
